Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 8243180, 23 pages
https://doi.org/10.1155/2018/8243180
Research Article

Existence of Asymptotically Almost Automorphic Mild Solutions of Semilinear Fractional Differential Equations

1Department of Mathematics, Guangdong University of Education, Guangzhou 510303, China
2School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, China
3Department of Mathematics, Morgan State University, Baltimore, MD 21251, USA

Correspondence should be addressed to Gaston M. N’Guérékata; moc.loa@atakereugn

Received 21 December 2017; Revised 18 April 2018; Accepted 10 May 2018; Published 1 August 2018

Academic Editor: Patricia J. Y. Wong

Copyright © 2018 Junfei Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.